Probability and metric discrepancy theory

Research output: Contribution to journalArticle

LanguageGerman
Pages183-207
JournalStochastics and dynamics
Volume11
Issue number1
StatusPublished - 2011

Cite this

Probability and metric discrepancy theory. / Aistleitner, Christoph; Berkes, István.

In: Stochastics and dynamics, Vol. 11, No. 1, 2011, p. 183-207.

Research output: Contribution to journalArticle

@article{838466dabcaf4b3197d77924b136e3cf,
title = "Probability and metric discrepancy theory",
author = "Christoph Aistleitner and Istv{\'a}n Berkes",
year = "2011",
language = "deutsch",
volume = "11",
pages = "183--207",
journal = "Stochastics and dynamics",
issn = "0219-4937",
publisher = "World Scientific Publishing Co Pte Ltd",
number = "1",

}

TY - JOUR

T1 - Probability and metric discrepancy theory

AU - Aistleitner,Christoph

AU - Berkes,István

PY - 2011

Y1 - 2011

M3 - Artikel

VL - 11

SP - 183

EP - 207

JO - Stochastics and dynamics

T2 - Stochastics and dynamics

JF - Stochastics and dynamics

SN - 0219-4937

IS - 1

ER -